MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM ALVIM ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM ALVIM ACQUA IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.655
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported when implant was placed in ada site 14 of the patient's mouth, a local infection was present.A bone graft was executed on type iii bone.Primary stability was not obtained and mobility was present.The device will be forwarded to the manufacturer for investigation.There were no reported patient injuries or operative (or post-operative) complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.In telephone contact, the dentist informed that he did not have information about lot number of the product.
 
Event or Problem Description
The clinician reported when implant was placed in ada site 14 of the patient's mouth, a local infection was present.A bone graft was executed on type iii bone.Primary stability was not obtained and mobility was present.The device will be forwarded to the manufacturer for investigation.There were no reported patient injuries or operative (or post-operative)complications.(b)(4).

Brand Name
CM ALVIM ACQUA IMPL TI 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7029696
Report Number3008261720-2017-04975
Device Sequence Number19155538
Product Code DZE
UDI-Device Identifier07899878016670
UDI-Public07899878016670
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K150199
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/14/2017
Report Date (Section F) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date06/26/2018
Device Catalogue Number140.655
Device Lot Number60745
Other Device ID Number07899878016670
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/11/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer09/05/2017
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer01/30/2018
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date04/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR